MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH MOSS MIAMI 5.5 OUTER NUT, TI; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

MEDOS INTERNATIONAL SàRL CH MOSS MIAMI 5.5 OUTER NUT, TI; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 175527000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Additional product code: kwq; mnh.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j sales representative.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported on an unknown date that, the patient was scheduled for a plif revision surgery (extension up to l3-4 with expedium system) on (b)(6) 2021.Originally, the patient underwent for primary plif procedure between l4-5 on (b)(6) 2003.The moss-miami implants in question need to be replaced with expedium implants in the revision procedure.No further information is available.This complaint involves six (6) devices.This report is for (1) moss miami 5.5 outer nut, ti.This report is 14 of 14 for (b)(4).

Brand Name
MOSS MIAMI 5.5 OUTER NUT, TI
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key12214033
Report Number1526439-2021-01478
Device Sequence Number3180688
Product Code KWP
UDI-Device Identifier10705034033495
UDI-Public10705034033495
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K955348
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2003
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number175527000
Device Catalogue Number175527000
Device Lot Number000AT1204
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/24/2021
Initial Report FDA Received Date07/22/2021
Patient Sequence Number1